# SDR GLBA96252

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84GL
- Make and model: Beech 1900C
- Aircraft serial: UC84
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switches
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPI - FLAPS DID NOT COME UP AFTER DEPARTURE.  MAINTENANCE CLEANED LIMIT SWITCHES.  (M)
